# SDR CA030110009

- Difficulty date: October 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00501
- Condition: Failed
- Location: Dual Distributio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DECENT IN ICING CONDITIONS AND MODERATE ICE BUILD UP, DEICE PRESSURE CAUTION LIGHT CAME ON, QRH APPLIED, ICING CONDITIONS WAS EXITED AT VMO.  BOOT INFLATION WAS VISUAL INSPECTED ON GROUND NR 2 OUTER LT BOOT DID NOT LIGHT UP IN AUTOMATIC MODE AND DID TURN ON DEICE PRESSURE CAUTION LIGHT. IN MANUAL MODE BOOT LIGHT WAS INTERMITTENT WITHOUT ANY CAUTION LIGHT.  RETURN FLIGHT CANCELLED.  DDV (VALVE) CHANGED AND FERRY FLOWN TO BASE NEXT DAY. THIS IS THE SECOND EVENT IN TWO DAYS WHERE THE APPLIED CB/02/45 HAS TAKEN CARE OF THE DEICE PRESSURE CAUTION LIGHT, WHERE A DDVIN CORRESPONDING BOOT HAS FAILED, AND SUBSEQUENT GROUND CHECK OF SYSTEM HAS DISCOVERED A TECHNICAL MALFUNCTION.  DDV WAS REPLACED.
